MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.28 ML, PRESSURE INFUSION (350PSIG) SMALLBORE EXT SET W/NEUTRON; ADMINISTRATION SETS AND ACCESSORIES

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.28 ML, PRESSURE INFUSION (350PSIG) SMALLBORE EXT SET W/NEUTRON; ADMINISTRATION SETS AND ACCESSORIES
Catalog Number NC101
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4 - device mfr date and d4 - lot # was unknown the device has been received for evaluation; however, investigation is not yet complete.
 
Event or Problem Description
The event involved a 7" (18cm) pressure infusion (350psig) smallbore ext set with neutron, purple clamp, rotating luer with item number.It was reported that they had recent issues with the extension set with neutron valves that they use with the picc lines.Picc nurses have told that 3 incidences have occurred in the last two weeks with three different patients.The extension sets are reported to have been leaking and the one in the reporter office has blood backed up into the extension set.The event occurred during tpn or intralipid therapy on patients.There was patient involvement with no patient harm.There was no delay in therapy, and the extension set was replaced aseptically with new nc-101 extension set.The devices were attached to 1.4 french picc lines which is contaminated with blood and intralipids are present in the device and visually lipids are present around the blue neutron valve device.

Brand Name
7" (18 CM) APPX 0.28 ML, PRESSURE INFUSION (350PSIG) SMALLBORE EXT SET W/NEUTRON
Common Device Name
ADMINISTRATION SETS AND ACCESSORIES
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25692495
Report Number9617594-2026-00754
Device Sequence Number9720143
Product Code FPA
UDI-Device Identifier00887709036246
UDI-Public(01)00887709036246
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNC101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 DA
Patient SexMale